- 髙田 充隆
Gastrointestinal risk factors and prescribing pattern of antiulcer agents in patients taking low-dose aspirin in Japan.
Iwasawa M, Wada K, Takada M
The International journal of pharmacy practice 26 (4) 369-372 2018年8月 [査読有り]
Comparison of CYP3A5*3 genotyping assays for personalizing immunosuppressive therapy in heart transplant patients
Uno T, Wada K, Matsuda S, Terada Y, Oita A, Takada M, Yanase M, Fukushima N
International journal of clinical pharmacology and therapeutics 57 (6) 315-322 2019年6月 [査読有り]
Effects of vitamin K epoxide reductase complex 1 gene polymorphisms on warfarin control in Japanese patients with left ventricular assist devices (LVAD).
Nakagita K, Wada K, Mukai Y, Uno T, Nishino R, Matsuda S, Takenaka H, Terakawa N, Oita A, Takada M
European journal of clinical pharmacology 74 (7) 885-894 2018年7月 [査読有り]
, 細見 光一, 新居 万莉, 藤本 麻依, 高田 充隆 , 医薬品情報学 , 17 , 1 , 15 , 20 , 2015年 , http://ci.nii.ac.jp/naid/130005084058
概要：Objective: Signal detection by analyzing adverse event spontaneous report databases is used to monitor drug safety. One of the major spontaneous report databases is the FDA Adverse Event Reporting System (FAERS). Recently, the Japanese Adverse Drug Event Report database (JADER) was released. To compare FAERS and JADER, we calculated the signals of adverse events by new quinolones (NQs).Methods: We extracted reports of adverse events by NQs from FAERS and JADER, and analyzed them using the ROR data mining algorithm. Thirteen kinds of NQs were extracted, and the terms of adverse events extracted were defined by MedDRA.Results: There were 35,990,645 reports in FAERS and 1,643,404 reports in JADER. Significant RORs were found for hypersensitivity (FAERS: 1.78, JADER: 1.47), arrhythmia (1.07, 0.68), hypoglycemia (1.80, 2.03), hyperglycemia (0.72, 0.78), rhabdomyolysis (1.01, 0.78), tendon disorders (15.18, 6.59), psychiatric symptoms (1.12, 0.45) and convulsion (0.99, 1.31). We identified 4 types of adverse events by comparing FAERS and JADER: 1) Signal detection in both, 2) No signal detection in either, 3) Signal detection only in FAERS, 4) Signal detection only in JADER.Conclusion: Analyzing spontaneous report databases has several limitations, but is still a valuable tool for identifying potential associations between drugs and adverse events. Spontaneous report databases may also be useful for detecting differences in adverse events between different races, countries and regions.
, 豕瀬 諒, 細見 光一, 朴 ピナウル, 藤本 麻依, 髙田 充隆 , 医療薬学 , 40 , 5 , 268 , 277 , 2014年 , http://ci.nii.ac.jp/naid/130005068222
概要：Several case reports of hepatitis B virus reactivation after rituximab administration have been documented. We investigated the association between hepatitis B and C and 15 kinds of molecular-targeted drugs for cancer. We compared two databases, the Food and Drug Administration Adverse Event Reporting System (FAERS) and the Japanese Adverse Drug Event Report database (JADER) of the Pharmaceuticals and Medical Devices Agency (PMDA). Quantitative analysis involved calculating the reporting odds ratio (ROR) and 95％ confidence interval (95% CI) as a measure of disproportionality. ROR is a tool that detects signals of adverse events for individual drugs, with signals detected when the lower limit of the 95% CI of ROR is > 1. We also investigated the timing of the adverse events and the age of the patients. There were 29,017,485 reports in FAERS and 2,079,653 reports in JADER. Signals were detected for rituximab-associated hepatitis B and hepatitis C, trastuzumab-associated hepatitis B, and imatinib-associated hepatitis B. In FAERS, hepatitis B often occurred within 1 month, whereas rituximab-associated hepatitis B often occurred 2-6 months after administration. In JADER, hepatitis B and rituximab-associated hepatitis B often occurred 1-3 months after administration. We conclude that signals of rituximab-associated hepatitis B and hepatitis C, trastuzumab-associated hepatitis B, and imatinib-associated hepatitis B are marked. Analyzing the timing and age of the patient at the occurrence of adverse events may suggest a relationship between drugs and these events.
, 細見 光一, 藤本 麻依, 八軒 浩子, 炭床 啓太, 高田 充隆 , 医薬品情報学 , 15 , 4 , 147 , 154 , 2014年 , http://ci.nii.ac.jp/naid/130004941473
概要：Objective: To examine the signal of gastrointestinal tract injury induced by aspirin and other drugs, we analyzed the US FDA Adverse Event Reporting System (FAERS).Methods: After deleting duplicate submissions, we analyzed the reports involving gastrointestinal tract injury associated with aspirin, H2-receptor antagonists (H2RAs), proton pump inhibitors (PPIs), ACE inhibitors, angiotensin II receptor blockers (ARBs), and antiplatelet and antithrombotic drugs. The reporting odds ratio (ROR), a recognized pharmacovigilance tool, was used for the quantitative detection of signals.Results: Based on 29,017,485 co-occurrences, i.e., drug-adverse event pairs, found in 1,645,605 reports from 2004 to 2009, the ROR-associated gastrointestinal tract injury for aspirin alone, aspirin with H2RAs, aspirin with PPIs, aspirin with ACE inhibitors, aspirin with ARBs, and aspirin with antiplatelet and antithrombotic drugs were 2.88, 1.42, 1.46, 1.00, 1.05, and 2.98-8.26, respectively. The following summarizes the types of listed reports: 86 reports described the daily aspirin doses, and 36/86 were between 75 and 100 mg; 343 reports described the periods between the start-date for aspirin and the date when gastrointestinal tract injury occurred, of which 128/343 were within one month while 215/343 were over one month; additionally, 78 reports described the total cumulative doses of aspirin, and 17/78 were between 1 and 5 g.Conclusion: The data suggest that H2RAs, PPIs, ACE inhibitors, and ARBs may reduce gastrointestinal tract injury associated with aspirin in possibility.